Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł rozdziału

Neutrices and convolution products of distributions

Autorzy
Treść / Zawartość
Ścieżka wydawnicza (wydawca, książka, część, rozdział...)
Abstrakty
Słowa kluczowe
Twórcy
autor
  • Department of Mathematics and Computer Science, University of Leicester, Leicester, LE1 7RH, U.K.
Strony
Bibliografia
[1] J. G. van der Corput, Introduction to the neutrix calculus, J. Analyse Math. 7 (1959-60), 291-398.
[2] B. Fisher, A result on the convolution of distributions, Proc. Edinburgh Math. Soc. 19 (1975), 393-395.
[3] B. Fisher, The convolution $x^{-r}*x^s$, Glasgow Math. J. 17 (1976), 53-56.
[4] B. Fisher, On defining the convolution of distributions, Math. Nachr. 106 (1982), 261-269.
[5] B. Fisher, Neutrices and the convolution of distributions, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 17 (1987), 119-135.
[6] B. Fisher and A. Kamiński, The neutrix convolution product of the distributions ln x_ and $x_{+}^{r}$, Proc. Steklov Inst. Math., to appear.
[7] B. Fisher and Li Chen Kuan, A commutative neutrix convolution product of distributions, Univ. u Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 23 (1993), 13-27.
[8] B. Fisher and E. Özçaiḡ, Results on the non-commutative neutrix convolution product of distributions, Math. Montisnigri 1 (1993), 27-38.
[9] I. M. Gel'fand and G. E. Shilov, Generalized Functions, Vol. I, Academic Press, 1964.
[10] D. S. Jones, The convolution of generalized functions, Quart. J. Math. Oxford Ser. (2) 24 (1973), 145-163.
Kolekcja
DML-PL
Identyfikator YADDA
bwmeta1.element.zamlynska-89663f27-280f-4329-9331-3784490e0a4a
Identyfikatory
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.